MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500
Model Number 10492730
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 09/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that the operator was wearing gloves.The sample port is not available to be returned for investigation.The operator stated that the sample port appeared to be clean.The system is designed so that there is no carry-over between each sample through calibration wash cycles which helps minimize exposure.The system washes after every sample to aid in keeping the system clean and decrease and minimize any biohazard exposure.The customer stated the operator is doing well.No further information or details provided.
 
Event or Problem Description
The customer reported that the operator states that he tried to replace a measurement cartridge in the rp 500 and noticed a door error and electronic error.He then tried to push the door shut and noticed his right hand, index finger, punctured the sample port needle.He immediately bled out the cut and followed occupational health procedures and policies and went to the er to get treated.

Brand Name
RAPIDPOINT 500 BLOOD GAS ANALYZER
Common Device Name
RP 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key10609889
Report Number3002637618-2020-00051
Device Sequence Number16432029
Product Code CHL
UDI-Device Identifier00630414589169
UDI-Public00630414589169
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10492730
Device Catalogue Number10492730
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2020
Initial Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1